For a while now I have been getting sharp stabbing headaches when I laugh hard accompanied with a feeling of dizziness. I have put them off thinking its no big deal because the headaches do not last long, but recently I have started to lose time when this happens,like blacking out. It is not a significant amount of time, only 10-15 seconds, but it has me concerned. This last episode lasted longer than ones before and left me feeling really out of it for a few minutes. I am overweight but have ever been diagnosed with high blood pressure or cholesterol. Also when I have these episodes my heart feelis like it is going to jump out of my chest. Are my symptoms normal? I can't get into a doctor for a week and a half and want to know if I should seek more immediate medical attention.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.